What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 5, 5:53 PM CST, 47 minutes earlier.
Area forecast discussion, Jun 5, 5:53 PM CST, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
653 PM CDT Sat Jun 5 2021
.AVIATION...00Z TAFs
Scattered convection continues at this time over the Victoria
Crossroads, assisted by a weak upper level short wave trough to
the south of the mid level low over north Texas. Thunderstorms
will continue to affect VCT area until 02Z with MVFR ceilings
and vsbys, possibly IFR vsbys in heavy rain. Convection is
expected to diminish with loss of heating after 02Z. VFR
conditions will occur across the region until 07-08Z. Expect
low stratus to form over the coastal plains with mainly IFR
ceilings/MVFR vsbys for the inland sections and MVFR ceilings
closer to the coast through 14Z. Sporadic MVFR ceilings could
affect LRD/COT from 10-14Z. Ceilings will improved to MVFR for
the coastal plains by 14Z and VFR by 17Z Sunday.
&&
.PREV DISCUSSION... /Issued 419 PM CDT Sat Jun 5 2021/
SHORT TERM (Tonight through Sunday Night)...
Concur with the deterministic runs that the axis of the upper
level low pressure system will move slowly east of the CWA during
the period, along with increasing subsidence over the CWA. The
NAM maintains near normal PWAT values during the period.
Anticipate isolated convection this evening. Owing to increased
subsidence from the west, isolated convection is expected to
remain primarily offshore Sunday. Patchy fog anticipated over
interior portions of the CWA during mainly the 09-13z Sunday
period, per expected thermodynamic profile/light wind, and SREF
output.
LONG TERM (Monday through Saturday)...
The low that has been plaguing TX this week will finally move off to
the northeast towards the Great Lakes throughout the long term
period. A mid-level high builds in over TX as ridging dominates the
CONUS generally east of the Rockies. During this timeframe a low
that develops off the southern Coast of CA will move inland over the
Desert SW and quickly dissipates as it flows north around the ridge.
Expecting partly cloudy skies and warmer conditions to dominate
South Texas mostly next week as we dry out in the mid to upper
levels. Low level moisture remains due to moderate onshore flow and
have left small chance of PoP's in the forecast because of possible
shoers along the seabreeze. There's some uncertainty in the forecast
towards the end of the period however, so stuck with the NBM for
Thursday and beyond but may need to adjust as the forecast comes
into focus.
Likely to have SPS conditions out west for the Rio Grande Plains and
perhaps the Western Brush Country due to drier air allowing for Heat
Indices to climb into the triple digits.
MARINE...
Isolated convection anticipate overnight/early Sunday, as an upper
level low pressure system moves across the Waters. Drier conditions
Sunday night. A moderate to strong onshore flow Monday will
become moderate Tuesday then weak to moderate by Thursday morning
and persist through the end of the week except for a brief period
of moderate to strong flow on Friday. Isolated showers and
thunderstorms will be possible daily, mainly north of Port
Aransas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 74 89 77 89 78 / 20 10 10 0 0
Victoria 72 88 75 88 77 / 20 10 10 10 10
Laredo 75 102 76 102 77 / 10 0 10 0 0
Alice 72 94 75 95 77 / 20 10 10 0 0
Rockport 76 88 78 88 80 / 20 10 10 10 10
Cotulla 74 99 77 101 78 / 10 10 10 0 10
Kingsville 72 92 75 92 77 / 20 10 10 0 0
Navy Corpus 77 87 78 87 80 / 10 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&
TMT/89...AVIATION
Hazardous weather outlook, Jun 5, 2:53 AM CST, 15 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
353 AM CDT Sat Jun 5 2021
TXZ229>234-239>247-342>347-442-443-447-060900-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
353 AM CDT Sat Jun 5 2021
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
Scattered showers and thunderstorms are possible today from the
northern Brush Country to the Victoria Crossroads.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Isolated thunderstorms will be possible daily over the Victoria
Crossroads and the Coastal Bend Monday through Friday.
Afternoon heat indices of 105 to 107 degrees are possible Sunday
through Wednesday from the Coastal Plains to the Rio Grande.
GMZ230-235-250-255-270-275-060900-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
353 AM CDT Sat Jun 5 2021
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
Isolated thunderstorms are expected over the Coastal Waters.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Isolated thunderstorms are expected across the Coastal Waters
through Monday.
In the hours before
Special weather statement, Jun 5, 5:09 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
609 PM CDT Sat Jun 5 2021
TXZ233-234-052330-
Victoria-Goliad-
609 PM CDT Sat Jun 5 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...
At 606 PM CDT, strong thunderstorms were clustered from 5 miles
north of Weesatche to near Schroeder to 5 miles north of Telferner,
moving northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with
these storms.
Locations impacted include...
Victoria, Fordtran, Victoria Colony Creek Country Club, Schroeder,
Ander, Mission Valley, Victoria Detar Hospital North, Weser, Nursery,
Victoria Riverside Park, Victoria College, Victoria Mall, Saxet
Lakes, Brentwood Subdivision, Salem, Victoria Regional Airport, Ball
Airport Area and Downtown Victoria.
This includes the following highways...
US Highway 183 between mile markers 628 and 630.
US Highway 59 between mile markers 645 and 648.
US Highway 77 between mile markers 560 and 584.
US Highway 87 between mile markers 798 and 812.
LAT...LON 2906 9694 2901 9683 2894 9680 2871 9709
2887 9749 2892 9741 2887 9730 2910 9698
TIME...MOT...LOC 2306Z 202DEG 21KT 2883 9716
TMTSpecial weather statement, Jun 5, 5:46 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
646 PM CDT Sat Jun 5 2021
TXZ233-234-060030-
Victoria-Goliad-
646 PM CDT Sat Jun 5 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN VICTORIA AND
EXTREME NORTHEASTERN GOLIAD COUNTIES...
At 644 PM CDT, strong thunderstorms were clustered near Mission
Valley to 10 miles north of Victoria, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Victoria, Victoria Colony Creek Country Club, Schroeder, Mission
Valley, Victoria Detar Hospital North, Nursery, Victoria Riverside
Park, Victoria College, Victoria Mall, Brentwood Subdivision, Salem,
Victoria Regional Airport, Telferner and Ball Airport Area.
This includes the following highways...
US Highway 59 between mile markers 626 and 631.
US Highway 77 between mile markers 564 and 582.
US Highway 87 between mile markers 798 and 810.
LAT...LON 2887 9682 2874 9718 2889 9727 2892 9724
2904 9691
TIME...MOT...LOC 2344Z 253DEG 18KT 2885 9713
TMTSpecial weather statement, Jun 5, 6:04 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
704 PM CDT Sat Jun 5 2021
TXZ234-060030-
Victoria-
704 PM CDT Sat Jun 5 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN VICTORIA COUNTY...
At 703 PM CDT, a strong thunderstorm was located over Victoria Mall,
or near Victoria, moving northeast at 25 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Victoria, Victoria Colony Creek Country Club, Victoria Detar Hospital
North, Victoria Riverside Park, Victoria College, Victoria Mall,
Brentwood Subdivision, Inez, Salem, Victoria Regional Airport,
Telferner, Ball Airport Area and Downtown Victoria.
This includes the following highways...
US Highway 59 between mile markers 622 and 636.
US Highway 77 between mile markers 566 and 576.
US Highway 87 between mile markers 804 and 814.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2902 9683 2897 9681 2896 9681 2892 9679
2892 9678 2890 9676 2889 9674 2884 9671
2877 9701 2894 9709 2905 9690
TIME...MOT...LOC 0003Z 246DEG 22KT 2889 9698
TMTSpecial weather statement, Jun 5, 6:27 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
727 PM CDT Sat Jun 5 2021
TXZ234-060100-
Victoria-
727 PM CDT Sat Jun 5 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VICTORIA COUNTY...
At 726 PM CDT, a strong thunderstorm was located near Saxet Lakes, or
7 miles southwest of Victoria, moving east at 20 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Victoria, Victoria Riverside Park, Victoria College, Saxet Lakes, Oak
Village and Downtown Victoria.
This includes the following highways...
US Highway 59 between mile markers 634 and 648.
US Highway 77 between mile markers 580 and 590.
US Highway 87 between mile markers 810 and 816.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2867 9717 2886 9715 2881 9691 2862 9697
TIME...MOT...LOC 0026Z 279DEG 16KT 2876 9709
TMT